BibTeX record journals/combinatorica/Majumder17

download as .bib file

@article{DBLP:journals/combinatorica/Majumder17,
  author    = {Kaushik Majumder},
  title     = {On the maximum number of points in a maximal intersecting family of
               finite sets},
  journal   = {Combinatorica},
  volume    = {37},
  number    = {1},
  pages     = {87--97},
  year      = {2017},
  url       = {https://doi.org/10.1007/s00493-015-3275-8},
  doi       = {10.1007/s00493-015-3275-8},
  timestamp = {Sat, 19 Oct 2019 19:15:27 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/combinatorica/Majumder17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics